# SDR HNAA2013020800039

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,875 hours, 65,293 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE TO WING OTBD DRAG ANGLE WAS FOUND CRACKED.  DRAG ANGLE WAS REPAIRED IAW EA 16-2013-042.  COMPLIED WITH HFEC INSPECTION.  REINSTALLED ACCES SKIN PANEL IAW RD8-51-0015 AND SRM 51-42-05.
